Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a theorem of Liao


Author: P. E. Conner
Journal: Proc. Amer. Math. Soc. 10 (1959), 730-733
MSC: Primary 55.36
DOI: https://doi.org/10.1090/S0002-9939-1959-0124899-8
MathSciNet review: 0124899
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Sur la cohomologie des espaces fibres principaux et des espaces homogènes de groupes de Lie compact, Ann. of Math. (2) vol. 57 (1953) pp. 115-207. MR 0051508 (14:490e)
  • [2] P. E. Conner, On the action of the circle group, Michigan Math. J. vol. 4 (1957) pp. 241-247. MR 0096747 (20:3230)
  • [3] S. D. Liao, Periodic transformations and fixed point theorems, II. Manifolds, Bull. Amer. Math. Soc. Abstract 61-6-845.
  • [4] -, Periodic transformations and fixed point theorems. II. Manifolds, Sci. Sinica vol. 7 (1958) pp. 987-1021. MR 0124898 (23:A2207b)
  • [5] D. Montgomery and C. T. Yang, The existence of a slice, Ann. of Math. vol. 65 (1957) pp. 108-116. MR 0087036 (19:291b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.36

Retrieve articles in all journals with MSC: 55.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0124899-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society